Volume 20, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Hyperbolic structures from Sol on pseudo-Anosov mapping tori

Kenji Kozai

Geometry & Topology 20 (2016) 437–468
Bibliography
1 H Abbaspour, M Moskowitz, Basic Lie theory, World Scientific (2007) MR2364699
2 L B Abdelghani, D Lines, Involutions on knot groups and varieties of representations in a Lie group, J. Knot Theory Ramifications 11 (2002) 81 MR1885749
3 F Bonahon, Geometric structures on 3–manifolds, from: "Handbook of geometric topology" (editors R J Daverman, R B Sher), North-Holland (2002) 93 MR1886669
4 J Danciger, A geometric transition from hyperbolic to anti-de Sitter geometry, Geom. Topol. 17 (2013) 3077 MR3190306
5 C Ehresmann, Sur les espaces localement homogenes, Enseign. Math. 35 (1936) 317
6 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
7 A Fathi, F Laudenbach, V Poénaru, Thurston’s work on surfaces, 48, Princeton Univ. Press (2012) MR3053012
8 C D Frohman, E P Klassen, Deforming representations of knot groups in SU(2), Comment. Math. Helv. 66 (1991) 340 MR1120651
9 W M Goldman, Geometric structures on manifolds and varieties of representations, from: "Geometry of group representations" (editors W M Goldman, A R Magid), Contemp. Math. 74, Amer. Math. Soc. (1988) 169 MR957518
10 M Heusener, J Kroll, Deforming abelian SU(2)–representations of knot groups, Comment. Math. Helv. 73 (1998) 480 MR1633375
11 M Heusener, J Porti, Deformations of reducible representations of 3–manifold groups into PSL2(), Algebr. Geom. Topol. 5 (2005) 965 MR2171800
12 M Heusener, J Porti, E Suárez, Regenerating singular hyperbolic structures from Sol, J. Differential Geom. 59 (2001) 439 MR1916952
13 M Heusener, J Porti, E Suárez Peiró, Deformations of reducible representations of 3-manifold groups into SL2(C), J. Reine Angew. Math. 530 (2001) 191 MR1807271
14 C D Hodgson, Degeneration and regeneration of geometric structures on 3–manifolds, PhD thesis, Princeton University (1986)
15 C D Hodgson, S P Kerckhoff, Rigidity of hyperbolic cone-manifolds and hyperbolic Dehn surgery, J. Differential Geom. 48 (1998) 1 MR1622600
16 A Lubotzky, A R Magid, Varieties of representations of finitely generated groups, 336, Amer. Math. Soc. (1985) MR818915
17 C T McMullen, Billiards and Teichmüller curves on Hilbert modular surfaces, J. Amer. Math. Soc. 16 (2003) 857 MR1992827
18 R C Penner, A construction of pseudo-Anosov homeomorphisms, Trans. Amer. Math. Soc. 310 (1988) 179 MR930079
19 R C Penner, Bounds on least dilatations, Proc. Amer. Math. Soc. 113 (1991) 443 MR1068128
20 J Porti, Torsion de Reidemeister pour les variétés hyperboliques, 612, Amer. Math. Soc. (1997) MR1396960
21 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
22 W P Thurston, Hyperbolic structures on 3–manifolds, II : Surface groups and 3–manifolds which fiber over the circle, preprint (1998) arXiv:math/9801045
23 A Weil, Remarks on the cohomology of groups, Ann. of Math. 80 (1964) 149 MR0169956